Publikace ÚTF

Past horizons in D-dimensional Robinson-Trautman spacetimes

Svítek O.

We derive the higher-dimensional generalization of Penrose-Tod equation describing past horizon in Robinson-Trautman spacetimes with a cosmological constant and pure radiation. Existence of its solutions in D>4 dimensions is proved using tools for nonlinear elliptic partial differential equations. We show that this horizon is naturally a trapping and a dynamical horizon. The findings generalize results from D=4.
typ:article
journal:Phys. Rev. D
volume:84
nr:4
pages:044027
year:2011
pacs:04.20.Gz, 04.50.Gh
eprint:arXiv:1106.5674v1
odkaz: http://prd.aps.org/abstract/PRD/v84/i4/e044027
files:
physrevd.84.044027.pdf (142.75 kB)

Tato stránka byla vygenerována: 2018-01-18 14:05 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page